# SDR QXEA200802056

- Difficulty date: December 15, 2007
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 15,963 hours, 11,374 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Lug
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - RIGHT HORIZONTAL STAB ANTI-ROTATION LUG APPEARS TO HAVE DAMAGE BEYOND PREVIOUS BLEND REPAIR, DUE TO HINGE HARDWARE ROTATION.  BLENDED DAMAGED AREA IAW REO 670-55-11-033, HFEC INSPECTED AND NO CRACKS NOTED.  ROTOPEENED AND RESTORED FINISH TO BLENDED AREA.
